Ekeland’s variational principle and the mountain pass lemma
Acta Mathematica Sinica, English Series
HOME| ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS| SUBSCRIPTIONS| ADVERTISEMENT| CONTACT US
 
Acta Mathematica Sinica,
Chinese Series
 
   
   
Adv Search »  
Acta Mathematica Sinica, English Series  1985, Vol. 1 Issue (4): 348-355    DOI: 10.1007/BF02564843
articles Current Issue | Next Issue | Archive | Adv Search  |   
Ekeland’s variational principle and the mountain pass lemma
Shi Shuzhong
Nankai University
 Download: PDF (3959 KB)   HTML (0 KB)   Export: BibTeX | EndNote (RIS)      Supporting Info
Abstract 
Service
E-mail this article
Add to my bookshelf
Add to citation manager
E-mail Alert
RSS
Articles by authors
Shi Shuzhong
Key words:   
Received: 1984-08-09;
Cite this article:   
Shi Shuzhong. Ekeland’s variational principle and the mountain pass lemma[J]. Acta Mathematica Sinica, English Series, 1985, 1(4): 348-355.
URL:  
http://www.actamath.com/Jwk_sxxb_en//EN/10.1007/BF02564843      or     http://www.actamath.com/Jwk_sxxb_en//EN/Y1985/V1/I4/348
 
[1] Ekeland,I.,On the variational principle,J.Math.Anal.Appl.,47 (1974),324-353.
[2] Ekeland,I.,Nonconvex minimization problems,Bull.Am.Math.Soc (N.S.),1 (1979),443-473.
[3] Ambrosetti,A.and Rabinowitz,P.H.,Dual variational methods in critical point theory and applications,J.Fun.Anal.,14 (1973),349-381.
[4] Nirenberg,L.,Variational and topological methods in nonl'near problems,Bull.Am.Math.Soc.(N.S.),4 (1981),267-302.
[5] Ni Wei-Ming,Some minimax principles and their application in nonlinear elliptic equations,J.d'Analyse Math.,37 (1980),248-275.
[6] Rabinowitz,P.H.,Free vibrations for a semilinear wave equations,Comm.Pure Appl.Math.,31 (1978),31-68.
[7] Brézis,H.,Coron,J.M.and Nirenberg,L.,Free vibrations for a nonlinear wave equation and a theorem of P.Rabinowitz,Comm.Pure Appl.Math.,33 (1980),667-684.
[8] Chang Kung-Ching,Variational methods for non-differentiable functionals and their applications to partial differential equations,J.Math.Anal.Appl.,80 (1981),102-129.
[9] Clarke,F.H.,A new approach to Lagrange multipliers,Math.Oper.Res.,1 (1976),165-174.
[10] Clarke,F.H.,Optimization and Nonsmooth Analysis,Wiley-Interscience,New York,1983.
No Similar of article
  Copyright 2012 © Editorial Office of Acta Mathematica Sinica
京ICP备05002806号-7